# SDR DALA2023011000197

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 113,172 hours, 16,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Indicator Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED INDICATING LIGHT AT FWD FLT ATTENDENTS PANEL WAS INOPERATIVE.   REMOVED & REPLACED THE BULB FOR THE INDICATING LIGHT. TESTED OK.
